# SDR QXEA2013050900971

- Difficulty date: May 9, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 19 IS CORRODED. REMOVED CORROSION IAW SRM 51-21-00-00-02, REV 12- SEAT TRACK FOUND TO BE OUT OF LIMITS 53-30-49-02-01 AND 53-20-49-02-02, REV 12.  MATERIAL REMOVED FROM UPPER CLAW .017IN AND .042" IN FROM TROUGH.  REMOVED APPROX 90 PERCENT OF SEAT TRACK NR 19 IAW SRM 51-42-05-02-01 AND 51-40-15-02-01, REV 12. COMPLETED REMOVAL OF SEAT TRACK IAW SRM 51-42-05-02-01, SRM 51-40-15-02-01, REV 12.  MATCH DRILLED NEW SEAT TRACK IAW SRM 51-40-07-02-01, REV 12.  OK TO INSTALL SEAT TRACK 19. INSTALLED SEAT TRACK NR 19 MINUS FWD AND AFT SPLICES IAW SRM 51-42-05-02-01, SRM 51-40-15-02-01 AND SRM 51-42-15-02-01, REV 12. INSTALLED FWD AND AFT SPLICES EXCEPT FOR 1 EA 6-14 HILIGHT COMMON TO DADO PANEL BRACKET AND FWD SPLICE.  INSTALLED REMAINING HILIGHT INTO SPLICE IAW SRM 51-40-15-02-01, REV 12.
